# SDR SWIA200616794

- Difficulty date: June 21, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N227SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120304
- Aircraft time: 24,564 hours, 35,670 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 31544
- Part serial: 1197
- Condition: Defective
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING INITIALLY HAD BRAKE APPLICATION, THEN LOST BRAKE APPLICATION.  RECEIVED 'BRAKE' WARNING ON MAP AS APPROACHED TOWARDS END OF RUNWAY.  USED THE EMERGENCY BRAKE TO STOP.  REPLACED ALL 4 MAIN WHEEL ASSEMBLIES ON MAIN LANDING GEAR.  PERFORMED HIGH SPEED TAXI TO CHECK BRAKES WITH ANTI-SKID ON AND OFF.  BRAKE OPERATIONAL CHECKS GOOD, SN OFF 0906, 0647, 2284.
